# SDR ASAA2023022342075

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 147 hours, 54 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT FWD R SIDE #2 "OVERHEAT" LIGHT. RAN QRH, OPS NORMAL AFTER. GROUNDED - YES. ACCOMPLISHED WHCU SYSTEM TEST REF B737-9 AMM 30-41-11, OPS CHK GOOD. GROUND VERIFICATION SUCCESSFUL.
